Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Red bumps behind throat, hot flashes, red spots on body, throat pain. Treatment options?

I have red bumps on the back of my throat . They have been there for months now and i am trying to see if i have an STD . I have gotten tested but my boy friends hasnt and i havent since being with him. I ocasionally get hot flashes and these tiny red dots all over my body. I have been to the doctor 3 times but i dont have insurance and go to a clinic so i see a different doctor every time. I have been on atibiotics twice and that hasnt worked. i can feel them when i swallow but no pain just some slight, very slight, pain when touching the outside of my throat.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
you should start with antibiotics and drink plenty of wateravoid oily foods and soft drinks .you should do gargles and take some green tea I recommend to have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor